Posted 22 July 2012 - 08:54 AM
Posted 23 July 2012 - 10:05 AM
Posted 24 July 2012 - 10:45 AM
I have found its best to take your first dose at 10 and then second dose around 1am and i usually get up at 6am and i feel fine. you may want to play with your times to ensure you have adequate time for sleep and to ensure the xyrem is out of sytsem. Ive been on max dose for a month and havent had any issues, other than the excessive sweating and rapid dehydration which is a side effect of xyrem, so be careful if you work in the heat.
yeah playing beach volleyball all day often, what should i do, just bring more waters then everyone else and sip on water more often?
Posted 24 July 2012 - 03:56 PM
Posted 17 August 2012 - 02:20 PM
i'm on 2.5mg per dose 2 times a night about 3 hours before i takes the next dose. i've been on this dose for 4 days about, but i feel a little MORE tired EARLIER in the day probably then i did before. Am I in need of a higher dose? or have i not been on it near long enough for good results? One thing i noticed is i still wake up multiple times in the night and even on xyrem still have to pee alot every night. So i have a bottle there next to my bed so i dont have to move to much. But i feel like If i didnt pee aas much i wouldnt wake up as much, but yeah i still feel kinda fatigued in the morning after xyrem, and at about 7/8/9 i am just laying in bed after its worn of, exhausted but UNABLE to go back to sleep.. I take xyrem at about 11:30 on average... Bad time? Advice? Tips? THANKS!!! you can email me at AUSTEENOB@AOL.com, if you'd like, i try and get on there when i can, thanks!
Okay. You've identified several issues here, and I want to be sure that I understand.
1. You're tired in the morning
2. You have to urinate more, even during the night
3. You wake up in the morning and can't sleep more but want to.
If those are as I understand them, then... Okay. Your experience now won't be like later. I don't have much side effect at all now, and early on, it was awful. Especially at the lower doses, where it's just enough to mess with your system but not enough to move you into restorative sleep. That will change as you reach the right dose, and the right dose will take getting used to. You're more tired in the morning maybe because you're getting broken sleep- your brain isn't used to this yet, and you're not at the right dose yet? So you're not getting the sleep you used to, and you're not getting it replaced with good sleep yet, either. The beginning is a tough place to be.
As far as 2... this is sodium that it metabolises into. Salt. The body gets rid of salt in only one way, flushing it out of the system. So you're thirsty, you drink more, and you pee. Also, in my experience, this med makes it so that if I have to go a little, it feels like I have to go a lot and right now. that's toned down a bit as I've gotten used to being on the med, but I still go twice before bed just to make sure, and again before my next dose. If you were sleeping more soundly, you might be wakened by it only when it got to the point that you did really have to go. Your body might get used to the salt, but you also might sleep sounder so your body slows down.
And for 3? That's maybe going to be an effect, not a side effect. Once that second dose wears off for me, I'm awake, whether I've slept or not. This probably has to do with how the medicine works, in that it stops suppressing dopamine and we wake up.
If I haven't slept well, I'm still done for the night. :/
But as far as your side effects go, they may get better or worse while you are getting used to it, but then mine became bearable and now all I've got is the oily skin. I had a headache and nausea the first two weeks I was on this stuff, I couldn't believe how sick I felt. Then at a higher dose that simply went away, and after awhile I stopped getting as thirsty, too. (Though I still try to stay hydrated.)
Posted 17 August 2012 - 09:27 PM